# SDR CA090116007

- Difficulty date: December 22, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE TORQUE AND TEMPERATURE INCREASED UNCOMMANDED.  CREW REDUCED POWER BUT THE ENGINE DID NOT RESPOND AND WAS SHUT DOWN AND SECURED.  A SINGLE ENGINE LANDING WAS ACCOMPLISHED AT THE POINT OF ORIGIN.  THE ENGINE WILL BE REMOVED AND INVESTIGATED.
